Wellbutrin And Increased Appetite
Posted 07 August 2012 - 11:24 AM
I am new to the forum & to Wellbutrin. I began taking Bupropion SR 150mg twice a day about three weeks ago. I had the "honey moon" followed by a rough patch of crying all the time, not being able to get out of bed, etc. The past couple of days have been alot better and I am starting to feel like my normal self again.
The first week that I was on Wellbutrin, I expierenced the appetite suppressant side effect. As the days go on, I am expierencing a major increase in appetite! One of the reasons I began this medicine was to loose the weight that I gained (and could not loose, not matter how hard I tried) while being on Paxil for 3 years. My question is: will the heightened appetite remain as a side effect? I know that it takes 6-8 weeks for the med to fully kick in, so I am hoping that this side effect will suffice. Has anybody expierenced this, then have their appetite decrease, or atleast return to normal?
Also, I cannot drink coffee anymore! I was a coffee addict for many years, drinking many cups a day. About a week after starting Wellbutrin, I cannot even stomach the smell of coffee! Does anybody know why this is?
Thank you for taking the time out to read this; any inpout would be greatly appreciated. Also, this forum has been a great resource to me and has given me alot of hope when I was expierencing the rough/crying/can't get out of bed days.
Posted 07 August 2012 - 01:54 PM
I've been on Wellbutrin for over a year now and regrettably the increase in appetite has remained. But many find it to be an appetite suppressant, so I wouldn't come to any conclusions until you've fully adjusted to the med.
I also had the aversion to coffee for a while (not sure why either), but my taste for it has returned.
Good luck with the Wellbutrin. Keep us posted.
Posted 31 August 2012 - 09:29 PM
Current Meds: Abilify 10 mg, WellButrin Xl 450 mg, Viibryd 50mg, Clonazepam 1mg, Trazadone 200mg, Deplin 15mg
Posted 01 September 2012 - 08:27 PM
We all metabolize meds and foods differently. If you're not eating healthy foods and getting aerobic exercise on a daily basis this could also affect your weight. Eat appropriate portions If you need to snack during the day, substitute raw veggies or fruit. Stay away from soft drinks-I found they really affect your weight-even the "diet" ones.
God will give you no more than you can handle. This is all a test to see if you are really ready for the good things that are going to come your way. All this pain is going to come back and make me stronger.-Clarence Clemmons 1942-2011
Everything I know, I know because I love. Leo Tolstoy War and Peace
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users